Jump to content

james30

Members
  • Content Count

    34
  • Joined

  • Last visited

  • Days Won

    2

james30 last won the day on September 21 2017

james30 had the most liked content!

About james30

  • Rank
    Advanced Member

Recent Profile Visitors

360 profile views
  1. Hi mumof3fromaustralia Great! Let us know how it goes and if you get the prescription! BBB: I never used to flush with exercise, but did a bit with heat, and yes it helps! Thanks! James
  2. Hi MumOf3! I have put a little weight on, the main reason is you get really hungry at night, but I've managed to start loosing weight since I changed to fruit and fat free yogurts on an evening that seem to do the job. I would ask for Olanzapine, that should be easier to prescribe than Clozapine. I live in the UK! Any questions, let me know! Thanks, James.
  3. Hi! Sure! I found that altough the Olazapine worked great for the blushing! But after about 4 years on it - it wasn't doing much for my mental health issues that it was prescribed for. So I changed to Clozapine, which does the same with the blushing as Olanzapine, but has more benefits for my mental health issues. This was the reason, otherwise I would have stayed on the Olanzapine because it worked well! Any questions, no problem! Thanks, James.
  4. Hi! Still blush free! I was in a restaurant the other day, and I was included in the coversation without the usual blush! I was taking 10mg of Olanzapine per day, 5mg in a morning and 5mg at night. Side effects are manageable, I just get hungry at night, but I have started having fruit instead of sweet snacks, and this seems to do the job. I have lost a little weight doing this recently. I would say just give it a go and se if it works for you! If it does, we might have found an actual cure for this condition! Thanks! James.
  5. Exactly my point about a mental issue, chemical imbalance / serotonin. Glad you're getting something that's working for you! Thanks, James.
  6. I have gone about 3 years now without a single blush! Yes, Olanzapine is used to treat those disorders, I'm wondering if perhaps blushing is in fact a mental illness in itself. I mean if anxiety is a mental illness, blushing is something that affects you mentally. Either way, antispychotic medication seems to work! I was on about 10mg of Olanzapine. Still blush free! Thanks, James.
  7. anyone had any luck here?
  8. I was on a medium dose of Olanzapine, cant quite remember the actual dose. I'm now on Clozapine, with a dose of 500mg per day - and I get the same results as Olanzapine. Talk to your doc about getting the correct dose. I take some morning, some night. I ge thte munchies late at night lol - end up eating chocolate, but if you were determined enough, this can be managed. Side effects are minimal really! Let me know how things go! Cya, James.
  9. I feel fine - able to do all I could before the meds, I just feel more confident. I feel like I used to do when I had had some alcohol, but without the alcohol effects. When I used to drink a lot of alcohol, it used to stop the blushing, so it's the same without being drunk. It's suprising how confident us blushers can be without the blushing! I noticed some effects after about a week, but the longer I have been on the meds the better it has been. I haven't blushed a long time now! Best of luck! James.
  10. anyone tried this yet?
  11. Hi! I don't think this type of medication has a dependency issue, you can come off it whenever. I used 'Zyprexa', or 'Teva' brand Olanzapine, although the effects are the same regardless of the brand. The does was 10mg per day. Thanks! James.
  12. Sounds like Beatywild has found some solution. Great! If you are an all time low with it, try convince your doctor you are ""hearing voices" and ask for some antispychotic medication. This works! If you want help in what to say let me know! James.
  13. I keep trying to let people know on here about it, but no one yet seems to have tried it! At first I thought it was only a brand called 'Olanzapine', but i'm now realising that it might be all antispychotic medication. I am now on something called 'Clozapine', with the same results of 'Olanzapine'. I think other anti-psychotic meds in the past might have worked as well, but I dont think I was on them for long enough. It has some immediate effects, but after about 2 months on it, the blushing is gone. If you're considering ETS etc, it might be worth a roll of the dice to see if this works for you! Any questions let me know. James.
  14. then try antispychotic meds - and you can save your testicle! lol
×
×
  • Create New...